# SDR IPXA2014022682070

- Difficulty date: February 2, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: UP53347
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, MULTIPLE CRACKS ON RIGID CARGO BARRIER WALL ALONG LOWER EDGE FWD AND AFT SIDES.  REPAIRED BARRIER IAW EA O11-5310-01-A5097, REV IR AND EO 5310-53552-A.
